# SDR AALA20160103001

- Difficulty date: January 4, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 57,393 hours, 7,217 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  RT OTBD AILERON RIB 1 BONDING, JUMPER ATTACH POINT, FOUND CORRODED.  REPAIR RT OTBD AILERON RIB 1 BONDING, JUMPER ATTACH POINT IAW SRM 57-51-02-2R REPAIR 3 FIG 203 & FIG 204.
